Downloads: 140

Files in This Item:
File Description SizeFormat 
0597-7.pdf1.19 MBAdobe PDFView/Open
Title: Differential Equations and Grassmann Manifolds : from Prof. Sato's lectures(Theta Functions and Related Topics)
Authors: Takasaki, Kanehisa
Author's alias: 高崎, 金久
Issue Date: Sep-1986
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 597
Start page: 109
End page: 126
URI: http://hdl.handle.net/2433/99560
Appears in Collections:Theta Functions and Related Topics

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.